# SDR AALA20120613005

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 56,840 hours, 19,344 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 6225132109
- Part serial: 2525
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT STT-MIA  CREW REPORTED BOTH WEATHER RADAR DISPLAYS FAILED.  FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR RECEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
